# SDR MASA2011120664160

- Difficulty date: December 5, 2011
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 16,972 hours, 13,981 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RW14 RT EXIT SIGN HAS MULT LAMP INOP.  RELAMPED.
